MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR
Model Number COAGUCHEK INRANGE
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged that a coaguchek inrange meter (serial number unknown) displayed a result for a test strip that was not dosed with a patient's sample.The patient did not apply sample to the test strip, but the meter displayed a result in the "2.0s", like a 2.4 inr or a 2.7 inr.The specific value was not known.The display appeared to be complete according to the customer.
 
Additional Manufacturer Narrative
The customer's meter has been requested for investigation.The occupation is patient/consumer.
 
Additional Manufacturer Narrative
The meter has not been returned for investigation, so no further investigation is possible.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK VANTUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14712005
Report Number1823260-2022-01746
Device Sequence Number16688456
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCOAGUCHEK INRANGE
Device Catalogue Number07729952160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale